# SDR MVH0064158

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Engine: Tmeca ARRIEL1C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164248670
- Condition: Malfunctioned
- Location: Engine
- Part time: 422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL INOPERATIVE.  SLOW STARTS AND FLUCTUATING RPM.
